# SDR CALA2009060100287

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 23,697 hours, 9,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - ANGLE EXTRUSION AT STA 270 BL 0 HAS CORROSION.  REPAIRED EXTRUSION AT STA 270 AND CLOSED FLOOR STEP REF ECRA 5321-01646 ATTACHED: FORM 44.0008 PAGE 1 TO PAGE 2 , ITEM 1 TO ITEM 12.
